my 9 year old is taking adderall (adderrall) and they just uped is does and he has became aggresive (aggressive) and aggitaed over every thing, he has been cutting him self down with words of crulety, i was wondering if this could be caused by the medication???
If he was not doing that before hand. And he started doing that shortly after the increased dose (and nothing else had changed). Then I would think the increase could be the problem. The key word is shortly after the increased dose. If it was two weeks later, then something else could be the cause.
But what ever is causing this - it needs to be reported to his doctor. The aggression and agitation is unusual and is the opposite of what I would expect. So I definitely think that this should be particularly mentioned to is Doctor.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.